Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The metabelian $p$-groups of maximal class. II
HTML articles powered by AMS MathViewer

by R. J. Miech PDF
Trans. Amer. Math. Soc. 272 (1982), 465-474 Request permission

Abstract:

This paper gives a classification, up to isomorphism, of the metabelian $p$-groups of maximal class. A recent idea is used to produce a considerable simplification of an earlier classification scheme for these groups.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 20D15, 20F12
  • Retrieve articles in all journals with MSC: 20D15, 20F12
Additional Information
  • © Copyright 1982 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 272 (1982), 465-474
  • MSC: Primary 20D15; Secondary 20F12
  • DOI: https://doi.org/10.1090/S0002-9947-1982-0662046-1
  • MathSciNet review: 662046